Browse "MA-Journal Papers(저널논문)" bySubjectarc index

Showing results 1 to 5 of 5

1
A TABULATION OF PRIME KNOTS UP TO ARC INDEX 11

Jin, Gyo Taekresearcher; Park, Wang Keun, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.20, no.11, pp.1537 - 1635, 2011-11

2
Minimal grid diagrams of 11 crossing prime alternating knots

Jin, Gyo Taekresearcher; Lee, Hwa Jeong, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.29, no.11, pp.2050076, 2020-10

3
Mutation invariance of the arc index for some montesinos knots

Jin, Gyo Taekresearcher; Lee, Ho, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.26, no.10, pp.1750058, 2017-09

4
PRIME KNOTS WHOSE ARC INDEX IS SMALLER THAN THE CROSSING NUMBER

Jin, Gyo Taekresearcher; Lee, Hwa Jeong, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.21, no.10, 2012-09

5
PRIME KNOTS WITH ARC INDEX UP TO 11 AND AN UPPER BOUND OF ARC INDEX FOR NON-ALTERNATING KNOTS

Jin, Gyo Taekresearcher; Park, Wang Keun, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.19, no.12, pp.1655 - 1672, 2010-12

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0